Ask an expert
Question

07 Dec 2012

Constipation
I have recently started taking 20mg trepiline (for constant headaches) and since then I have been suffering from constipation. I still pass stools regularly but they are hard and small little balls. I drink water and eat all bran flakes every morning. I feel my diet is more than sufficient. What can you recommend for this and do you think it''s the trepilene that''s causing it? I have tried drinking black forest tea but it didn''t help.
Answer 290 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Connie

Yes, Trepiline can be the cause for your constipation. I suggest that you use Laxette syrup, twice daily for 10 days, in combination with two Soflax tablets at night until you pass normal soft stools. Try adding Solgar Multiple Fibre capsules to your diet.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17928 votes
Vote